# SDR HALA0600754

- Difficulty date: September 9, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,647 hours, 14,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E NOSE WEB IS CRACKED AT FSS 578.  REMOVED CRACKED WEB AND RIB FOR ACCESS.  FABRICATED NEW WEB USING 7075 -0- .050 INCH LOT 662986, HEAT TREATED TO -T-6- ON W/O 20862.  LOCATED, DRILLED, TRIMMED, ALODINED, PRIMED AND INSTALLED WEB AT I/B RIB AT LEFT LES 575 - 607.  ALL WORK DONE IAW BAC DWG 114T2300R01.A SH 1 OF 5 AND 150 OF 179 REV AE, SRM 51-40-02 PARA 4, 5 & 7 MM 51-21-10 STEP 2 AND M/M 51-21-04-377-001 STEPS 2 D&F.
